| Model Number |
1804225-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous, 90% stenosed lesion in the right coronary artery (rca).A 2.25x15mm xience skypoint drug eluting stent (des) was advanced; however, it could not cross the anatomy to reach the target lesion.The des was removed with resistance from the anatomy and a non-abbott device was used to successfully complete the procedure.There was no reported adverse patient effect and no clinically significant delays in the procedure.No additional information was provided.